Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Duality relations among multiple series with three parameters

Masahiro Igarashi

Vol. 2 (2020), No. 1, 217–236
Abstract

We prove a duality relation among multiple series with three parameters. As special case of it, we obtain some new identities for multiple Hurwitz zeta values, which are relations among extensions of the multiple Hurwitz zeta value.

Keywords
duality, multiple series, multiple Hurwitz zeta value, extended multiple zeta value
Mathematical Subject Classification 2010
Primary: 11M32
Milestones
Received: 25 October 2018
Revised: 31 January 2019
Accepted: 15 February 2019
Published: 22 March 2019
Authors
Masahiro Igarashi
12-6, Hayato-cho
Showa-ku
Nagoya 466-0833
Japan